MathSciNet Relay Station
MathSciNet bibliographic data
MR2869165 (2012j:60048) 60E15 (60B20)
Meckes, Mark W.; Szarek, Stanisław J. Concentration for noncommutative polynomials in random matrices. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1803–1813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement